Journal of Symplectic Geometry

Nonisotopic symplectic tori in the fiber class

Stefano Vidussi

Abstract

The purpose of this note is to present a construction of an infinite family of symplectic tori Tp,q representing an arbitrary multiple q[F] of the homology class [F] of the fiber of an elliptic surface E(n), for n ≥ 3, such that, for ij, there is no orientation-preserving diffeomorphism between (E(n), T(i,q)) and (E(n), T(i,q)). In particular, these tori are mutually nonisotopic. This complements previous results of Fintushel and Stern in [FS2], showing in particular the existence of such phenomenon for a primitive class.

Article information

Source
J. Symplectic Geom., Volume 2, Number 2 (2004), 207-218.

Dates
First available in Project Euclid: 1 September 2004

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1094072004

Mathematical Reviews number (MathSciNet)
MR2108374

Zentralblatt MATH identifier
1078.57025

Citation

Vidussi, Stefano. Nonisotopic symplectic tori in the fiber class. J. Symplectic Geom. 2 (2004), no. 2, 207--218. https://projecteuclid.org/euclid.jsg/1094072004


Export citation